On the semigroup of fully indecomposable relations

Chong-Yun Chao; Mou Cheng Zhang

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 2, page 314-319
  • ISSN: 0011-4642

How to cite

top

Chao, Chong-Yun, and Zhang, Mou Cheng. "On the semigroup of fully indecomposable relations." Czechoslovak Mathematical Journal 33.2 (1983): 314-319. <http://eudml.org/doc/13385>.

@article{Chao1983,
author = {Chao, Chong-Yun, Zhang, Mou Cheng},
journal = {Czechoslovak Mathematical Journal},
keywords = {binary relations; matrices over Boolean algebra; matrix semigroup; adjacency matrix of directed graph; fully indecomposable relation; primitive relations; strongly connected graph},
language = {eng},
number = {2},
pages = {314-319},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the semigroup of fully indecomposable relations},
url = {http://eudml.org/doc/13385},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Chao, Chong-Yun
AU - Zhang, Mou Cheng
TI - On the semigroup of fully indecomposable relations
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 2
SP - 314
EP - 319
LA - eng
KW - binary relations; matrices over Boolean algebra; matrix semigroup; adjacency matrix of directed graph; fully indecomposable relation; primitive relations; strongly connected graph
UR - http://eudml.org/doc/13385
ER -

References

top
  1. Chao C. Y., On a conjecture of the semigroup of fully indecomposable relations, Czechoslovak Math. J., 27 (1977), 591-597. (1977) Zbl0384.20051MR0450067
  2. Dulmage A. L., Mendelsohn N. S., Gaps in the exponent set of primitive matrices, Illinois J. of Math. 8 (1964), 642-656. (1964) Zbl0125.00706MR0181645
  3. Heap B. R., Lynn M. S., 10.1007/BF01386062, Numerische Math 6 (1964), 120-141. (1964) Zbl0121.26303MR0163921DOI10.1007/BF01386062
  4. Schwarz Š., The semigroup of fully indecomposable relations and Hall relations, Czechoslovak Math. J., 23 (1973), 151-163. (1973) Zbl0261.20057MR0316612
  5. Schwarz Š., A new approach to some problems in the theory of nonnegative matrices, Czechoslovak Math. J., 16 (1966), 274-283. (1966) Zbl0232.20140MR0201452

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.